| Model Number |
M00532270 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was opened to be used for an endoscopic retrograde cholangiopancreatography (ercp) in the common bile duct performed on (b)(6) 2021.During preparation, outside the patient, it was noticed that there was a defect on the packaging.It was undetermined whether a sharp object was present on the preparation table.The procedure was successfully completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.